Skip to main content

Advertisement

Archived Comments for: Osteonecrosis of the jaw as a possible rare side effect of annual bisphosphonate administration for osteoporosis: A case report

Back to article

  1. On osteonecrosis article.

    Constantino Ledesma-Montes, UNICACH.

    30 July 2014

    Dear Dr. Sven:
    Congratulations, a good article and interesting case. Your report was not edited adequately. Unfortunately, in figure 2 photographs do not correspond with the marks. Photo marked h do not corresponds with a radiograph, photo marked as g it is not a clinical picture and this legend is repeated in photos g and i.
    I hope you and the editors can fix the above mentioned mistakes.
    Sincerely yours.
    Dr. Constantino Ledesma-Montes.
    Oral Pathology and Oral Medicine Clinic.
    Facultad de Odontología. UNAM.
    MÉXICO.

    Competing interests

    No competing interests

Advertisement